Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to hear from some people who are taking vitorin. My husband's doctor switched him from crestor to vitorin and he has not been feeling good. He has been nauseated throwing up and is tired and achy.
I would like to know some of other people's experiences.

Loading...

I have been taking Vytorin for some time and have been so sick I have been hospitalized, biopsied for cancer, MRI'd and CT scanned everywhere. I have had test upon test upon test with no results. I'm "healthy" but I've lost 22 pounds because of nausea and vomiting. I can't "feel" my feet (which would typically be connected with diabetes, which I don't have). My husband searched the internet and found that my syptoms are not common, but associated with Vytorin. As of today, I am not taking it. We'll see how well I do.
Reply

Loading...

My husband has been taking Vitorin for about 3 months. He has been complaining of muscle aches and nausea. The doctor's office called yesterday and told him to stop taking it because his liver numbers are dangerously high. We don't know what this means yet.
Reply

Loading...

Yes! Get him off this stuff! It started out as muscles cramps and dausea. Now I am going for a colostomy because I do not have enough iron in my blood to support the making of red blood cells. Vitorin is dangerous. It was the only change before all these problems arose.
Reply

Loading...

My doctor just prescribed Vitorin for me and she informed me of the side effects. 1 out of 1,000 people risk muscle inflamation (achy, flu-like feeling) . This, she said, can cause permanent liver problems and should be discontinued.
Reply

Loading...

My mother was taking Zocor, then, her doctor switched to Vitorin... Until yesterday. She has been feeling awful, tired, dizzy, etc. This Vitorin is a poison. Try other medicine.
Reply

Loading...

I have been switched from LIpitor to Vytorin about 2.5 months again. I had alot of trouble withe the lpitor and had evry test under the sun. I am now having new horrilbe symptoms with the Vytorin. Flu-symptoms sore neck, throat, spine and general malaise. Looks like these have already started subsiding after just missing yesterdays dose. The manufacutrer has beeen very supportive with helping me with iformation on the side efeects.
Reply

Loading...

Bad moods, feeling goofy, depressed, kinda out of it, what's going on with this drug???
Reply

Loading...

RE: Vitorin. I took one pill and knew it wasn't for me. It should be taken at bedtime. But even with that, as soon as I lay down, I felt funny. As tired as I was, I couldn't sleep and my chest felt heavy. The next day, I had a headache and felt a little bit nauseous. I was taking Zocor but it wasn't strong enough partley because I was missing some days too. I will go back to Zocor in a stronger dose and be sure to take it every day. Try another kind of medicine. DON'T WAIT.
Reply

Loading...

Been takingh Vitorin for 3 months, really lowered my numbers but I have been feeling extremly fatigued and have constant stomach cramps. I am working in Aisa and assumed it was the food but since I read this maybe I am wrong. I am going to stop taking for a while and see what happens. _[removed]_
Reply

Loading...

Guest wrote:

sylvialouise wrote:

I would like to hear from some people who are taking vitorin. My husband's doctor switched him from crestor to vitorin and he has not been feeling good. He has been nauseated throwing up and is tired and achy.
I would like to know some of other people's experiences.



I have been taking Vytorin for some time and have been so sick I have been hospitalized, biopsied for cancer, MRI'd and CT scanned everywhere. I have had test upon test upon test with no results. I'm "healthy" but I've lost 22 pounds because of nausea and vomiting. I can't "feel" my feet (which would typically be connected with diabetes, which I don't have). My husband searched the internet and found that my syptoms are not common, but associated with Vytorin. As of today, I am not taking it. We'll see how well I do.



If Vytorin is making you sick then why do you continue to take the medication. Stop the vytorin immediately and see if the symptoms go away. If you are worried about your Cholesterol dont you did not get high cholesterol over night and it will not come back over night. There are several other medications to try. If your MD doesnt want to change seek another MD.
Reply

Loading...

sylvialouise wrote:

I would like to hear from some people who are taking vitorin. My husband's doctor switched him from crestor to vitorin and he has not been feeling good. He has been nauseated throwing up and is tired and achy.
I would lik

I have been feeling tired and slightly nauseated since I started taking
vitorin, also. Wasn't sure what was going on till I took the Vitorin and left off my other meds.

Reply

Loading...

My doctor also switched me from Crestor to Vytorin and Ihave been taking it for two weeks.I have been feeling so sick that I can barely get out of bed.I thought it was something else going on I keep a headache and feeling sick at the stomach and very tired all the time.
Reply

Loading...

My Mother is 82 years old and she would like to know if she can reduce the number of medications she takes each day (some multiple times)---she is taking the following 10 pills and she has lost 15lbs in the last two months, with little interest in eating.

Vitorin---2/3 mos.

Terazosin--2 + yrs

Enalapril---in last year or so, with new doctor, per health plan.

Hydrochlorothiazide-- unknown start date.

Allopurinol--gout. seems to have worked. 21+yrs.

Atenolol---new doctor prescription.

Pot-chloride----for potassium. more than 2yrs.

Hydrocodone---new doctor-for left leg pain-- just started in last 1 1/2 yrs.

Oxycedone (which mother said had no effect, so she stopped taking it)---

Levaquin (for a small red spot with a white center that is sore to the touch and is >1/4 inch in diameter, which has been treated for about 1 and 1/2 weeks with this pill and an ointment)---10 day supply. The spot is located on the top of her Rt Big Toe.
Reply

Loading...

Am I glad I found this website. I have been taking Vytorin for three months. I was okay at first and after two months I had a blood test and my ldl had come way down. But since then I have been having a lot of digestive problems. Pain and nausea after I eat and extreme fatigue. I thought the fatigue was from my fibromyalgia and I was beginning to think I was having gall bladder problems. I now believe it is the Vytorin. I am going to stop taking it for a week to see what happens. If the symptoms disappear I will call my doctor and have her put me on something else.
Reply

Loading...